# SDR CALA2025041603895

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 77,020 hours, 28,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL ON GIRT BAR TOUCHING FLOOR TUCKED THE GIRT MATERIAL IN SLIDE PACK R1 REF AMM 25-66-01-400-803; OK TO USE.
